# SDR SIMA20130807012

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 23,641 hours, 20,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

A BLEED LEAK EICAS MESSAGE ON NR 1 ENGINE.  RAN CHECK LIST, DECLARED AN EMERGENCY AND DIVERTED.  BLEED LEAK INDICATION WENT AWAY AFTER THE COMPLETION OF THE OF THE CHECKLIST.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  INSPECTED ALL JOPINTS ON NR 1 BLEED DUCT (1- 29) R & R O-RINGS ON JOINTS 1, 3, 9 &17 IAW AMM 36-11-10, NO LEAKS NOTED AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
